advertisement
Question
Posted by: Headachy | 2008/08/09

Venlor and headaches

I have been on Effexor and now Venlor for a total of 3 years. At least the last twelve months on the Venlor. I have had recent onset headaches almost constantly for 9 weeks. The depression is not good at this stage, but i think it is mainly because of the constant headache. I avoid at all costs using anything for the headache because it does not really help, and i am afraid of rebound. I know that I have cervical spine arthritis and TMJ arthritis. However, knowing that headaches are a possible side effect of Venlor, do you think this could be exaserbating the situation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hard to tell to what extent the headaches make the depression worse, or vice versa, or both. The prescribing doc needs to assess this headache, checking all potential causes. Yes, Venlor can cause headaches --- it can also cause a raised Blood Presssure which could also be related to headaches. And the arthritis in the neck area could be relevant. If you're sayin g these are severe headaches and not responding to ordinary pain-killers, that alone is enough reason to be consulting the doc for a more thorough checkup

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement